# SDR 39LA201810085176

- Difficulty date: October 5, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N330KW
- Make and model: Snias SA330J
- Aircraft serial: 1418
- Aircraft time: 816 hours, 10,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Reinforcement
- Part number: 330A22970122
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE DISCOVERED IN THE MGB ATTACH REINFORCEMENT AT FRAME 3855. THE MAXIMUM CRACK LENGTH IS APPROXIMATELY 3.0 INCHES IN THE VERTICAL LEG OF THE FITTING. REF SRM TABLE 11, FIGURE 17, ITEM 18 P/N 330A-22-9701-22. ASSEMBLY OF A TECHNICAL DATA PACKAGE IS CURRENTLY IN WORK.  ONCE THE REPAIR IS COMPLETED, SUPPLEMENTAL INFORMATION MAY BE ADDED TO THIS SDR. SUPPLEMENTAL INFORMATION- REPAIR ACCOMPLISHED IAW EO2018043 REV B, AQRD EO-930736 REV IR, SAS-932736 REV A, AND FAA FORM 8110-3 D/N 932736 DATED 14JAN2019.
